View Full Version : Quitting Fin for a few days. Will it do damage?

12-26-2011, 02:38 AM
Hi guys. I've been on Proscar and Minox for about 3 months now and I am starting to notice a few baby hairs growing, so the signs look good.
I do have the feeling that my erection isn't rock solid and sometimes battle to get one.
I have a rather big sexual event coming up (Missus agreed to a 3some) so want to make sure I am ready to perform. If I stopped Fin for 3 or 4 days before, maybe even a week and then started it again straight after will it have an adverse affect? will that be long enough to get it out my system to ensure top performance?
Any help and advice would be hugely appreciated.

Thx guys

12-26-2011, 05:31 AM
Dude, if your missus has agreed to that then I have no sympathy lol you lucky sod lol!...

Propecia or not, for a "special" event like that, I'd consider popping a Viagra just to give you the edge. Finasteride has a short half life so it should be out of your system in a week if you choose to go that route.

Have a blast!

12-26-2011, 06:26 AM
Took months of coaxing, but got my wish.
Will I have any adverse affects though if I stop taking Fin for a week?
will hair start falling out straight away and will I start from scratch with sides once I start taking again? Never really had any trouble maintaining wood before Fin so don't think I'll need the Viagra.

12-26-2011, 11:01 AM
I highly doubt a week off Propecia will cause you harm as a one off. The temporary spike in DHT levels will be minimal and you can resume meds after that week. Question is whether or not you go back on it, considering you feel you have had side effects. I'd deal with that later and just focus on your night!

12-26-2011, 11:03 AM
I think there are quite a few dudes on this Forum who could do with having that in their lives!... Enjoy!

12-27-2011, 02:12 AM
I was thinking of giving it 4 or 5 days. hopefully that'll be enough to Get back to near normal performance wise.
Thing is I can see it's starting to work and there really isn't anything else as effective out there to take instead.
I do still get and maintain erection, just it doesn't feel really solid. Feels like you could lose it at anytime.
I was kinda hoping that after a while the sides would diminishthat normally happen or if you get sides do they normally stay?

12-27-2011, 08:01 AM
My personal opinion is that you could just be dwelling on the potential negative effect the drug could have on your performance. Relax a bit and give it some time. If you think about it too much it can become a self fulfilling prophecy. Check out the list of these recorded shows (if you have not done so already that is!)


Look at the Kevin Nalts surgery with Alan Bauman and also the following Episode 13. They talk a lot about this very issue. In answer to your question, yes it is quite common for minor side effects to diminish with continued usage but everyone differs. Perhaps find a qualified doctor from the IAHRS to advise you.